# SDR 2001F00533

- Difficulty date: March 20, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 845UN01Q4AA5F
- Condition: Failed
- Location: Starter
- Part time: 898 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH IS INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
